Functiones et Approximatio Commentarii Mathematici

Harmonic boundary value problems in half disc and half ring

Heinrich Begehr and Tatyana Vaitekhovich

Full-text: Open access

Abstract

The Schwarz problem for the Cauchy-Riemann equation and the Dirichlet and Neumann problems for the Poisson equation are explicitly solved in a half disc and a half ring of the complex plane. The respective Poisson kernels and the Green and Neumann functions are given.

Article information

Source
Funct. Approx. Comment. Math., Volume 40, Number 2 (2009), 251-282.

Dates
First available in Project Euclid: 1 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.facm/1246454030

Digital Object Identifier
doi:10.7169/facm/1246454030

Mathematical Reviews number (MathSciNet)
MR2543558

Zentralblatt MATH identifier
1183.30039

Subjects
Primary: 30E25: Boundary value problems [See also 45Exx]
Secondary: 31A25: Boundary value and inverse problems 35J25: Boundary value problems for second-order elliptic equations

Keywords
Schwarz problem Dirichlet problem Neumann problem Cauchy-Riemann equation Poisson equation half disc half ring

Citation

Begehr, Heinrich; Vaitekhovich, Tatyana. Harmonic boundary value problems in half disc and half ring. Funct. Approx. Comment. Math. 40 (2009), no. 2, 251--282. doi:10.7169/facm/1246454030. https://projecteuclid.org/euclid.facm/1246454030


Export citation

References

  • S.A. Abdymanapov, H. Begehr, G. Harutyunyan, A.B. Tungatarov, Four boundary value problems for the Cauchy-Riemann equation in a quarter palne, More Progresses in Analysis. Proc. 5th Intern. ISAAC Congress, Catania, Italy, 2005; Eds. H. Begehr, F. Nicolosi. -- Singapore: World Sci., (2009), 1137--1147.
  • S.A. Abdymanapov, H. Begehr, A.B. Tungatarov, Some Schwarz problems in a quarter plane, Eurasian Math. J. 3 (2005), 22--35.
  • H.G.W. Begehr, Complex Analytic Methods for Partial Differential Equations: an introductory text, Singapore: World Scientific, 1994.
  • H. Begehr, Boundary value problems for the Bitsadze equation, Memoirs Diff. Eqs. Math. Phys. 33 (2004), 5--23.
  • H. Begehr, Boundary value problems in complex analysis, I, II, F. Bol. Asoc. Mat. Venezolana. V, XII (2005), 65--85, 217--250.
  • H. Begehr, The main theorem of calculus in complex analysis. Ann. EAS. (2005), 184--210.
  • H. Begehr, Six biharmonic Dirichlet problems in complex ananlysis, Function spaces in complex and Clifford analysis; Eds. Le Hung Son, W. Tutschke. -- Hanoi: National Univ. Publ. (2007), 243--252.
  • H. Begehr, A particular polyharmonic Dirichlet problem, Complex Analysis and Potential Theory; Eds. T. Aliev Azeroglu, P.M. Tamrazov. Singapore: World Sci. (2007), 84--115.
  • H. Begehr, J.Y. Du, Y.F. Wang, A Dirichlet problem for polyharmonic functions, Ann. Mat. Pura Appl. 187 (2008), 435--457.
  • H. Begehr, E.A. Gaertner, Dirichlet problem for the inhomogeneous polyharmonic equation in the upper half plane. Georg. Math. J., 14 (1) (2007), 33--52.
  • H. Begehr, G. Harutyunyan, Robin boundary value problem for the Cauchy-Riemann operator, Complex Variables. Theory Appl. 50 (2005), 1125--1136.
  • H. Begehr, G. Harutyunyan, Robin boundary value problem for the Poisson equation, J. Anal. Appl. 4 (2006), 201--213.
  • H. Begehr, G. Harytyunyan, Complex boundary value problems in a quarter plane, Proc. 13th Intern. Conf. Finite Infinite Dimensional Complex Anal. Appl., Shantou, China; Eds Y. Wang et al. New Jersey: World. Sci. (2006), 1--10.
  • H. Begehr, D. Schmersau, The Schwarz problem for polyanalytic functions, ZAA. 24 (2005), 341--351.
  • H. Begehr, T. Vaitekhovich, Complex partial differential equations in a manner of I.N. Vekua, TICMI Lecture Notes. 8 (2007), 15--26.
  • H. Begehr, T. Vaitekhovich, Iterated Dirichlet problem for higher order Poisson equation, Le Matematiche. V, LXIII (2008), 139--154.
  • H. Begehr, T. Vaitekhovich, Green functions in complex plane domains, Uzbek. Math. J. 4 (2008), 29--34.
  • H. Begehr, T. Vaitekhovich, Polyharmonic Green functions for particular plane domains, Proc. 6th Congress of Roman. Mathematicians, Bucharest, 2007; Eds. L. Beznea et al. Bucharest: Publ. House Roman. Acad. Sci. 1 (2009), 119--126.
  • H. Begehr, T. Vaitekhovich, Some harmonic Robin functions in the complex plane. J. Analysis and Appl. 1 (2009), 1--13.
  • H. Begehr, C.J. Vanegas, Iterated Neumann problem for the higher order Poisson equation. Math. Nach. 279 (2006), 38--57.
  • H. Begehr, T.N.H. Vu, Z.X. Zhang, Polyharmonic Dirichlet problems, Proceedings of the Steklov Institute of Math. 255 (2006), 13--34.
  • H. Begehr, Y.F. Wang, A new approach for solving a Dirichlet problem for polyharmonic functions, Complex Variables. Ell. Eqs. 52 (2007), 907--920.
  • B. Bojarski, Boundary value problems for elliptic systems with two independent variables, Ph.D. thesis, MGU, Moscow, 1954 (Russian).
  • B. Bojarski, Geometry of the general Beltrami equations, Complex Analysis and Potential Theory; Eds. T. Aliev Azeroglu, P.M. Tamrazov. Singapore: World Sci. (2007), 66--83.
  • B. Bojarski, On the Beltrami equation, once again: 54 years later, Preprint, IMPAM, Warsaw, 2008.
  • A. Dinghas, Vorlesungen über Funktiontheorie, Berlin: Springer Verlag. 1961.
  • Z.H. Du, Boundary value problems for higher order complex partial differential equations, Ph.D. thesis, FU Berlin, 2008: www.diss.fu-berlin.de/diss/receive/FUDISS_thesis_000000003677
  • E. Gaertner, Basic complex boundary value problems in the upper half plane, Ph.D. thesis, FU Berlin, 2006: www.diss.fu-berlin.de/diss/receive/FUDISS_thesis_000000002129
  • T.S. Vaitekhovich, Boundary value problems to second order complex partial differential equations in a ring domain, Šauliai Mathematical Seminar. 2 (2007), 117--146.
  • T.S. Vaitekhovich, Boundary value problems to first order complex partial differential equations in a ring domain, Integral Transf. Special Funct. 19 (2008), 211--233.
  • T. Vaitsiakhovich, Boundary value problems for complex partial differential equations in a ring domain, Ph.D. thesis, FU Berlin, 2008: www.diss.fu-berlin.de/diss/receive/FUDISS_thesis_000000003859
  • I.N. Vekua, Generalized Analytic Functions, Pergamon Press: Oxford, 1962.